Posted by ace on August 17, 2009, at 2:52:56
I posted this in the withdrawal section, however, I'm not sure if it is new and I always have posted here.
Sorry. Blame it on my cognitive dysfunction!
Can anyone relate to these with w/drawal symptoms (or is it a recurrence of the original symptoms pre-Nardil?)
* Cognitive Impairment/Psychomotor retardation, including substantial difficulties with concentration and focus...
*An overall lack of motivation (not always with concurrent depressive symptoms), however, at times, short burts of intense motivation.
A lot of you guys/gals know me here, and know I have been on Nardil for sometime now. Like 6 years at least....
Around 6 months ago I started a steady and slow taper off Nardil.
I have, for the greater part, been on high doses- right up at 90mg.
I have now been on 30mg for around 3 months, and things are rough going.
Being on 30mg feels like being on nothing, i.e. I don't believe 30mg is a therapeutic dose for me.
I am not sure whether I am now experiencing my baseline symptoms, or, they are genuine s/effects. I am not sure whether to struggle on and give my brain some time to get used to it without Nardil.
Can anyone give me their thoughts here...?
There is a Nardil w/drawal thread above which I am even having problings concentrating on and reading!
God Bless You All,